# SDR SWAA040076

- Difficulty date: January 8, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 36,238 hours, 32,496 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 654491030
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, AFTER TAKEOFF AND GEAR RETRACTION, RIGHT MAIN RED AND GREEN LIGHTS REMAINED ILLUMINATED.  ON EXTENSION, RED LIGHT WENT OUT.  REMOVED AND REPLACED RT GEAR RETRACT ACTUATOR PER MM.
